Simple Search:

A linear algebraic approach in analyzing the M/GE/1 and GE/M/1 queuing systems at equilibrium


Citation

Mustafa, Mohammad Saleh and Othman, Abu Talib (1996) A linear algebraic approach in analyzing the M/GE/1 and GE/M/1 queuing systems at equilibrium. Malaysian Journal of Computer Science, 9 (1). pp. 6-11. ISSN 0127-9084

Abstract / Synopsis

Uses the algebraic approach in the queuing theory to derive the M/G/1 equilibrium solution for the number of jobs in the system when the probability distribution function representing the general distribution is the generalized exponential (GE-type). Similarly the GE/M/1 system is solved. Furthermore, it has been shown that as expected the solutions are equivalent to the maximum entropy solutions of the M/G/1 and G/M/1 systems respectively at equilibrium.


Download File

[img]
Preview
PDF (Abstract)
A linear algebraic approach in analyzing the.pdf

Download (36kB) | Preview

Additional Metadata

Item Type: Article
Divisions: Universiti Pertanian Malaysia
Publisher: Faculty of Computer Science and Information Technology, University of Malaya
Keywords: Computer networks; Linear algebraic approach; Performance evaluation; Queuing systems
Depositing User: Nabilah Mustapa
Date Deposited: 13 Apr 2016 15:43
Last Modified: 13 Apr 2016 15:43
URI: http://psasir.upm.edu.my/id/eprint/42468
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item